Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Formes différentielles méromorphes localement exactes. Compléments


Author: Pierre Dolbeault
Journal: Trans. Amer. Math. Soc. 91 (1959), 390-398
DOI: https://doi.org/10.1090/S0002-9947-59-99974-X
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-59-99974-X
Article copyright: © Copyright 1959 American Mathematical Society